The use of fractional calculus in probability

Gomes, M.I.; Pestana, D.D.

Portugaliae mathematica (1978)

  • Volume: 37, Issue: 3-4, page 259-271
  • ISSN: 0032-5155

How to cite


Gomes, M.I., and Pestana, D.D.. "The use of fractional calculus in probability." Portugaliae mathematica 37.3-4 (1978): 259-271. <>.

author = {Gomes, M.I., Pestana, D.D.},
journal = {Portugaliae mathematica},
keywords = {fractional calculus; stable distributions; unimodality},
language = {eng},
number = {3-4},
pages = {259-271},
publisher = {Sociedade Portuguesa de Matemática},
title = {The use of fractional calculus in probability},
url = {},
volume = {37},
year = {1978},

AU - Gomes, M.I.
AU - Pestana, D.D.
TI - The use of fractional calculus in probability
JO - Portugaliae mathematica
PY - 1978
PB - Sociedade Portuguesa de Matemática
VL - 37
IS - 3-4
SP - 259
EP - 271
LA - eng
KW - fractional calculus; stable distributions; unimodality
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.